Table of Contents
Advances in Statistics
Volume 2014 (2014), Article ID 875352, 10 pages
http://dx.doi.org/10.1155/2014/875352
Research Article

A Simplified Approach for Two-Dimensional Optimal Controlled Sampling Designs

Department of Statistics, Kumaun University, S.S.J. Campus, Almora, Uttarakhand 263601, India

Received 9 February 2014; Accepted 8 May 2014; Published 25 May 2014

Academic Editor: Steve Su

Copyright © 2014 Neeraj Tiwari and Akhil Chilwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neeraj Tiwari and Akhil Chilwal, “A Simplified Approach for Two-Dimensional Optimal Controlled Sampling Designs,” Advances in Statistics, vol. 2014, Article ID 875352, 10 pages, 2014. doi:10.1155/2014/875352